Format
Sort by
Items per page

Send to

Choose Destination

Search results

Items: 7

1.

Extreme hypernatremia as a probable cause of fatal arrhythmia: a case report.

Arambewela MH, Somasundaram NP, Garusinghe C.

J Med Case Rep. 2016 Oct 1;10(1):272.

2.

A case report of bittern intoxication.

Jung HM, Paik JH, Kim JH, Han SB.

J Emerg Trauma Shock. 2015 Apr-Jun;8(2):108-9. doi: 10.4103/0974-2700.145426.

3.

QT interval prolongation associated with amiodarone use in Cipto Mangunkusumo Hospital, Jakarta.

Nafrialdi, Kurniawan TG, Setiawati A, Makmun LH.

Acta Med Indones. 2014 Oct;46(4):292-7.

4.
5.
6.

Pediatric emergency medicine: legal briefs.

Selbst SM.

Pediatr Emerg Care. 2000 Oct;16(5):372-4. No abstract available.

PMID:
11063372
7.

The acidosis of exogenous phosphate intoxication.

Kirschbaum B.

Arch Intern Med. 1998 Feb 23;158(4):405-8. Review.

PMID:
9487238

Supplemental Content

Loading ...
Support Center